MathSciNet Relay Station
MathSciNet bibliographic data
MR1760988 (2001e:53064) 53C42
Chen, Qing On the isometric minimal immersion into a Euclidean space. Acta Math. Sin. (Engl. Ser.) 15 (1999), no. 4, 555–560.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement